| Model Number |
8621500 |
| Medical Device Problem Codes |
Gas Output Problem (1266); Failure to Analyze Signal (1539); Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation has been performed based on the provided logfile and photos of the replaced motor.A nonfunctional optical incremental encoder as part of the ventilator-motor assembly was found.The reported issue could be confirmed and it was determined that a failure of the optical incremental encoder was the root cause.The device detected the failure and reacted as specified for this situation.In case of such failure, atlan will still provide fresh gas (including agent if a vaporizer is connected) and monitoring allowing for manual ventilation.The overall residual risk evaluation remains valid.With regard to the product risk, there is no need for actions.
Event or Problem Description
It was reported that a ventilator failure occurred during use.There was no patient injury reported.